# SDR CA140606003

- Difficulty date: May 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,681 hours
- Engine: Pwc PT6C67C
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 3G5270A00131
- Condition: Malfunctioned
- Location: Cargo Door
- Part time: 2,007 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, P
- Precautionary procedure: A

## Discrepancy

(CAN) PRELIMINARY INVESTIGATION REVEALS THAT PRIOR DEPARTURE, THE RT BAGGAGE DOOR WAS PARTIALLY CLOSED.  THE DOOR HAS 2 LOCKING PINS MECHANISM.  ONLY THE LT PIN WAS FULLY ENGAGED IN THE LOCKING HOLE WHILE THE RT PIN WAS ENGAGED IN THE BETWEEN THE DOOR SEAL AND THE ACFT FUSELAGE.  THE MICRO SWITCH FOR THE COCKPIT INDICATION IS INSTALLED IN THE RT PIN LOCK HOLE AND IT WAS FOUND FAILED IN THE "DOOR CLOSED" POSITION. AS A RESULT, THERE WAS NO CAS INDICATION IN THE COCKPIT TO WARN THE FLIGHT CREW ABOUT THE DOOR NOT FULLY CLOSED.  WHILE ACFT CRUISING, THE AIRFLOW RAM IN THE DOOR GAP FORCING THE DOOR TO FULLY OPEN WHICH WAS VISUALLY IDENTIFIED BY 1 OF THE PARAMEDICS AND REPORTED IMMEDIATELY TO THE FLIGHT CREW.  THE ACFT LANDED ON AN EMPTY FIELD WITHOUT INCIDENT, DOOR WAS INSPECTED FOR POTENTIALLY DAMAGE TO THE STRUCTURE, FOUND SERVICEABLE, SECURED CLOSED AND THE ACFT CONTINUED FLIGHT TO THE FINAL DESTINATION.  AS A RESULT OF THIS INCIDENT, A FLEET CAMPAIGN WAS INITIATED TO INSPECT THE CORRECT FUNCTIONALITY OF ALL THE DOORS, CAS INDICATION IN THE COCKPIT FOR THE ACFT FLEET.  THE ACFT SCHEDULED MAINTENANCE PROGRAM WAS REVISED, ALSO, TO INCLUDE A 100 HOURS INTERVAL INSPECTION FOR DOOR CAS INDICATION IN THE COCKPIT TO ALL AIRCRAFT IN THE FLEET.
